Article citationsMore>>

A. Ashyralyev and M. E. Koksal, “On the Numerical Solution of Hyperbolic PDE with Variable Space Operator,” Numerical Methods for Partial Differential Equations, Vol. 25, No. 5, 2009, pp. 1086-1099. doi:10.1002/num.20388

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.